MathSciNet Relay Station
MathSciNet bibliographic data
MR1888876 81U05 (35J10 47A40 47F05)
Jensen, Arne; Yajima, Kenji A remark on $L^p$-boundedness of wave operators for two-dimensional Schrödinger operators. Comm. Math. Phys. 225 (2002), no. 3, 633–637.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement